Thread: Adex and depression
Adex and depression
Hey also posted this in the discussion board but want some supplement advise. Went to my doc today and he told me adex can cause depression kinda like clomid does. I was taking .25 mg ed and started feeling blue. Doc seems to think it is from the adex. Is this common or no? I wanted to know if there is a supplement OTC that really works as a AI like adex does? Does 60X0 work or is it BS? Is there anything else I can use?? I have nolva also but last cycle using test E and cyp blend 500 mg/wk my estrogen was still pretty high while using the nolva from my doc. It was like 280ng and should have been 130ng or less. He said I need an AI ( like adex)instead of a blocker like nolva. But now getting bad sides from the adex any help on what to use??? 60X0 or something else?
12-07-2005, 10:33 PM #2
There are some legal AI's but I doubt they are as effective.
12-08-2005, 07:43 AM #3
ATD is very effective.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)